# SDR LGP3219N14834

- Difficulty date: February 6, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 28,931 hours, 33,920 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LOOP A MEL'D, JUST PRIOR TO LANDING, CREW REPORTED NR 2 ENGINE FIRE WARNING.  CREW VERIFIED NO FIRE, THIS SAME PROBLEM OCCURRED ON PREVIOUS FLIGHT.  MX REMOVED AND REPLACED LOOP A HARNESS, REPOSITIONED LOOP B HARNESS CLAMP CUSHIONS, MEL RESTORED.
